arrow
Volume 27, Issue 2
On Certain Properties of the Combinations of Szász-Durrmeyer Operators

Tomasz Świderski

Anal. Theory Appl., 27 (2011), pp. 167-180.

Published online: 2011-04

Export citation
  • Abstract

In the present paper we study properties of Szász-Durrmeyer operators. These operators are introduced in [5] and generalize the integral operators proposed by S. M. Mazhar and V. Totik in [12]. We also generalize some results obtained by M. Heilmann[6] and D.-X. Zhou[16].

  • Keywords

modified Szász-Mirakyan operator, Baskakov-Durremeyer operator.

  • AMS Subject Headings

65D99

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-27-167, author = { and Tomasz Świderski and and 21694 and and Tomasz Świderski}, title = {On Certain Properties of the Combinations of Szász-Durrmeyer Operators}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {2}, pages = {167--180}, abstract = {

In the present paper we study properties of Szász-Durrmeyer operators. These operators are introduced in [5] and generalize the integral operators proposed by S. M. Mazhar and V. Totik in [12]. We also generalize some results obtained by M. Heilmann[6] and D.-X. Zhou[16].

}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10496-011-0167-7}, url = {http://global-sci.org/intro/article_detail/ata/4590.html} }
TY - JOUR T1 - On Certain Properties of the Combinations of Szász-Durrmeyer Operators AU - Tomasz Świderski , JO - Analysis in Theory and Applications VL - 2 SP - 167 EP - 180 PY - 2011 DA - 2011/04 SN - 27 DO - http://doi.org/10.1007/s10496-011-0167-7 UR - https://global-sci.org/intro/article_detail/ata/4590.html KW - modified Szász-Mirakyan operator, Baskakov-Durremeyer operator. AB -

In the present paper we study properties of Szász-Durrmeyer operators. These operators are introduced in [5] and generalize the integral operators proposed by S. M. Mazhar and V. Totik in [12]. We also generalize some results obtained by M. Heilmann[6] and D.-X. Zhou[16].

Tomasz Świderski. (1970). On Certain Properties of the Combinations of Szász-Durrmeyer Operators. Analysis in Theory and Applications. 27 (2). 167-180. doi:10.1007/s10496-011-0167-7
Copy to clipboard
The citation has been copied to your clipboard